Alert archive / Georgia / River Flood Warnings in 2020
River Flood Warning 267, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Mar 25, 2020, 12:14 PM EDT for Floyd County, Georgia. It took effect at Mar 25, 2020, 12:31 PM EDT. It was in force for 45 hr.
The area
The outline as issued.
The facts
- Issued
- Mar 25, 2020, 12:14 PM EDT (16:14 UTC)
- In effect from
- Mar 25, 2020, 12:31 PM EDT
- Expired
- Mar 27, 2020, 9:17 AM EDT
- In force
- 45 hr
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Flood severity
- Minor
County Floyd County, GA
The radar
The Northeast Alabama radar (KHTX), 100 km from the middle of the area, began a volume at 16:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Armuchee Creek at Old Dalton Road near Rome (ARCG1). The gauge peaked at 20.57 ft at Mar 26, 2020, 12:00 AM EDT.
- Action stage
- 16 ft
- Minor stage
- 19 ft
- Moderate stage
- 25 ft
- Major stage
- 32 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02388350, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
973
WGUS42 KFFC 251614
FLWFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1214 PM EDT Wed Mar 25 2020
...The National Weather Service in Peachtree City has issued a Flood
Warning for the following rivers in Georgia...
Armuchee Creek near Armuchee affecting Floyd County
.Recent heavy rainfall has caused significant runoff into streams and
rivers which will cause flooding in some areas.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
All persons with interests along the river should monitor the latest
forecasts...and be prepared to take necessary precautions to protect
life and property.
The latest stage data was furnished in cooperation with the United
States Geological Survey.
&&
GAC115-260614-
/O.NEW.KFFC.FL.W.0267.200325T1631Z-000000T0000Z/
/ARCG1.1.ER.200325T1631Z.200326T1100Z.000000T0000Z.UU/
1214 PM EDT Wed Mar 25 2020
The National Weather Service in Peachtree City has issued a
* Flood Warning for
The Armuchee Creek near Armuchee.
* From this afternoon until further notice.
* At 11 AM Wednesday the stage was 18.8 feet...and
rising.
* Minor flooding is forecast.
* Flood stage is 19 feet.
* Forecast to rise above flood stage by this afternoon and continue
to rise to near 21.7 feet by tomorrow morning.
* At 21 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$6 follow-up statements
988
WGUS82 KFFC 260144
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
944 PM EDT Wed Mar 25 2020
...The Flood Warning continues for the following rivers in Georgia...
Conasauga River near Eton affecting Murray and Whitfield Counties
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Oostanaula River near Calhoun affecting Gordon County
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC213-313-261543-
/O.EXT.KFFC.FL.W.0253.000000T0000Z-200327T0010Z/
/ETNG1.1.ER.200324T1947Z.200326T0200Z.200326T1810Z.NO/
944 PM EDT Wed Mar 25 2020
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Conasauga River near Eton.
* Until Thursday evening.
* At 9 PM Wednesday the stage was 13.8 feet...and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 12 feet.
* The river will continue rising to near 13.9 feet by tonight. The
river will fall below flood stage Thursday afternoon.
* At 14 feet...Minor flooding continues to expand into the
woodlands...pasture and fields along the river...upstream and
downstream from the gage on Georgia Highway 286 or Dawnville Road.
&&
LAT...LON 3473 8489 3499 8485 3499 8475 3491 8480 3472 8483
$$
GAC313-261543-
/O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.200324T1517Z.200326T0600Z.000000T0000Z.UU/
944 PM EDT Wed Mar 25 2020
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 9 PM Wednesday the stage was 20.2 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* The river will continue rising to near 20.4 feet by after midnight
Thursday then begin falling.
* At 20 feet...Minor flooding continues to expand into the
pastures...fields and woodlands upstream and downstream from the
Keiths Mill Road bridge. Some areas will be under 4 feet of water.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-261543-
/O.EXT.KFFC.FL.W.0255.000000T0000Z-200327T2043Z/
/TLNG1.1.ER.200325T1356Z.200326T1800Z.200327T1443Z.NO/
944 PM EDT Wed Mar 25 2020
...Flood Warning extended until Friday afternoon...The Flood Warning
continues for
The Conasauga River near Tilton.
* Until Friday afternoon.
* At 9 PM Wednesday the stage was 18.8 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 19.6 feet by early Thursday
afternoon. The river will fall below flood stage late Friday
morning.
* At 21 feet...Minor flooding continues to expand further into the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC129-261543-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200326T0130Z.000000T0000Z.NO/
944 PM EDT Wed Mar 25 2020
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 9 PM Wednesday the stage was 23 feet...and slowly rising.
* Minor flooding is occurring.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-261543-
/O.CON.KFFC.FL.W.0267.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.200325T1636Z.200326T1200Z.000000T0000Z.UU/
944 PM EDT Wed Mar 25 2020
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 8 PM Wednesday the stage was 20.3 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 19 feet.
* The river will continue rising to near 21.6 feet on Thursday
morning then begin falling.
* At 21 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-261543-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200325T1615Z.200326T0046Z.000000T0000Z.NO/
944 PM EDT Wed Mar 25 2020
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 8 PM Wednesday the stage was 26.1 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-261543-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200325T1100Z.200325T1100Z.000000T0000Z.NO/
944 PM EDT Wed Mar 25 2020
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Wednesday the stage was 570 feet.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 570 feet...Flood stage is reached. Minor flooding begins of
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. A boat ramp near the
intakes of the plant will be under water. A small portion of an
access road near and under the Georgia Highway 100 bridge will
begin to flood.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$590
WGUS82 KFFC 261001
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
601 AM EDT Thu Mar 26 2020
...The Flood Warning continues for the following rivers in Georgia...
Armuchee Creek near Armuchee affecting Floyd County
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River near Calhoun affecting Gordon County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC129-270000-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200326T0930Z.000000T0000Z.NO/
601 AM EDT Thu Mar 26 2020
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 5AM Thursday the stage was 23.4 feet...and rising.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 21.0 feet.
* At 23.0 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
* This crest compares to a previous crest of 23.5 feet on Dec 3 2015.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-262202-
/O.EXT.KFFC.FL.W.0267.000000T0000Z-200326T2202Z/
/ARCG1.1.ER.200325T1636Z.200326T0445Z.200326T1602Z.UU/
601 AM EDT Thu Mar 26 2020
...Flood Warning extended until this evening...The Flood Warning
continues for
The Armuchee Creek near Armuchee.
* Until this evening.
* At 4AM Thursday the stage was 20.3 feet...and steady.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 19.0 feet.
* The river will continue to fall to below flood stage by this
afternoon.
* At 21.0 feet...Minor flooding continues and expands further into
the woodlands...fields and pastures along the creek upstream and
downstream from the gage on Old Dalton Road.
* This crest compares to a previous crest of 21.6 feet on Jun 6 2017.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-270000-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200325T1615Z.200326T0845Z.000000T0000Z.NO/
601 AM EDT Thu Mar 26 2020
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 5AM Thursday the stage was 27.0 feet...and rising.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
* This crest compares to a previous crest of 27.1 feet on Nov 16 2018.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-270000-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200325T1100Z.200325T1100Z.000000T0000Z.NO/
601 AM EDT Thu Mar 26 2020
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7AM Wednesday the stage was 570.0 feet...and steady.
* Minor flooding is occurring and -- flooding is forecast.
* Flood stage is 570.0 feet.
* At 570.0 feet...Flood stage is reached. Minor flooding begins of
woodlands...fields and pasture along the river upstream and
downstream from the gage behind Plant Hammond. A boat ramp near the
intakes of the plant will be under water. A small portion of an
access road near and under the Georgia Highway 100 bridge will
begin to flood.
* This crest compares to a previous crest of 570.2 feet on Dec 24
2019.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$106
WGUS82 KFFC 261841
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
241 PM EDT Thu Mar 26 2020
...The Flood Warning continues for the following rivers in Georgia...
Armuchee Creek near Armuchee affecting Floyd County
GAC115-270840-
/O.EXT.KFFC.FL.W.0267.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.200325T1636Z.200326T0445Z.000000T0000Z.UU/
241 PM EDT Thu Mar 26 2020
...Flood Warning extended until further notice...The Flood Warning
continues for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 1 PM Thursday the stage was 19.7 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$817
WGUS82 KFFC 270125
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
925 PM EDT Thu Mar 26 2020
...The Flood Warning continues for the following rivers in Georgia...
Oostanaula River near Resaca affecting Floyd and Gordon Counties
...The Flood Warning continues for the following rivers in Georgia...
Coahulla Creek near Keiths Mill near Dalton affecting Whitfield
County
Conasauga River near Tilton affecting Gordon...Murray and
Whitfield Counties
Conasauga River near Sloan Bridge near Dalton affecting Gordon...
Murray and Whitfield Counties
Oostanaula River near Calhoun affecting Gordon County
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC313-271526-
/O.CON.KFFC.FL.W.0252.000000T0000Z-000000T0000Z/
/CHCG1.1.ER.200324T1517Z.200326T1600Z.000000T0000Z.UU/
925 PM EDT Thu Mar 26 2020
The Flood Warning continues for
The Coahulla Creek near Keiths Mill near Dalton.
* Until further notice.
* At 9 PM Thursday the stage was 20.2 feet...and falling.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 16 feet.
* At 20 feet...Minor flooding continues to expand into the
pastures...fields and woodlands upstream and downstream from the
Keiths Mill Road bridge. Some areas will be under 4 feet of water.
&&
LAT...LON 3471 8489 3480 8495 3488 8495 3488 8486
3480 8488 3474 8486
$$
GAC129-213-313-271526-
/O.CON.KFFC.FL.W.0255.000000T0000Z-200328T0452Z/
/TLNG1.1.ER.200325T1356Z.200327T0600Z.200327T2252Z.NO/
925 PM EDT Thu Mar 26 2020
The Flood Warning continues for
The Conasauga River near Tilton.
* Until late Friday night.
* At 9 PM Thursday the stage was 20.6 feet...and slowly rising.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 18 feet.
* The river will continue rising to near 20.8 feet by midnight. The
river will fall below flood stage Friday evening.
* At 21 feet...Minor flooding continues to expand further into the
woodlands...fields and pastures along the river upstream and
downstream from the gage on the Brackett Ridge Road bridge.
&&
LAT...LON 3473 8489 3472 8483 3463 8488 3463 8495 3471 8497
$$
GAC129-213-313-271526-
/O.CON.KFFC.FL.W.0270.000000T0000Z-000000T0000Z/
/DLBG1.1.ER.200326T1715Z.200327T0100Z.000000T0000Z.UU/
925 PM EDT Thu Mar 26 2020
The Flood Warning continues for
The Conasauga River near Sloan Bridge near Dalton.
* Until further notice.
* At 9 PM Thursday the stage was 18.4 feet...and rising.
* Minor flooding is occurring.
* Flood stage is 18 feet.
* At 18 feet...Minor flooding begins of woodlands...fields and
pastures upstream and downstream from the river gauge at Sloan
Bridge on the Whitfield and Gordon county line.
&&
LAT...LON 3463 8495 3463 8488 3459 8488 3461 8497
$$
GAC115-129-271526-
/O.EXT.KFFC.FL.W.0269.000000T0000Z-200328T0224Z/
/RSCG1.1.ER.200326T0810Z.200327T0600Z.200327T2024Z.NO/
925 PM EDT Thu Mar 26 2020
...Flood Warning extended until Friday evening...The Flood Warning
continues for
The Oostanaula River near Resaca.
* Until Friday evening.
* At 8 PM Thursday the stage was 22.6 feet...and steady.
* Minor flooding is occurring and is forecast to continue.
* Flood stage is 22 feet.
* The river will continue rising to near 22.7 feet by midnight The
river will fall below flood stage Friday afternoon.
* At 22 feet...Minor flooding begins in the woodlands...fields and
pastures along the river upstream and downstream from the gage on U
S Highway 41 or Battlefield Parkway.
&&
LAT...LON 3461 8497 3459 8488 3455 8492 3455 8499
$$
GAC129-271526-
/O.CON.KFFC.FL.W.0259.000000T0000Z-000000T0000Z/
/CALG1.1.ER.200325T0645Z.200327T0045Z.000000T0000Z.NO/
925 PM EDT Thu Mar 26 2020
The Flood Warning continues for
The Oostanaula River near Calhoun.
* Until further notice.
* At 9 PM Thursday the stage was 23.9 feet...and steady.
* Minor flooding is occurring and is expected to continue.
* Flood stage is 21 feet.
* At 23 feet...Minor flooding continues to expand into the
woodlands...fields and pastures upstream and downstream from the
gage behind the water treatment plant off Mauldin Road. A boat ramp
and small parking lot on the upstream and right bank side of the
Georgia Highway 136 Connector will be under at least 2 feet of
water.
&&
LAT...LON 3455 8499 3455 8492 3439 8506 3443 8512 3453 8504
$$
GAC115-271526-
/O.CON.KFFC.FL.W.0267.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.200325T1636Z.200326T0445Z.000000T0000Z.UU/
925 PM EDT Thu Mar 26 2020
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 8 PM Thursday the stage was 19.5 feet...and slowly falling.
* Minor flooding is occurring.
* Flood stage is 19 feet.
* At 19 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-271526-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200325T1615Z.200326T1400Z.000000T0000Z.NO/
925 PM EDT Thu Mar 26 2020
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 8 PM Thursday the stage was 26.3 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24 feet.
* At 26 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-271526-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200325T1100Z.200326T1100Z.000000T0000Z.NO/
925 PM EDT Thu Mar 26 2020
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* At 7 AM Thursday the stage was 574 feet.
* Minor flooding is occurring.
* Flood stage is 570 feet.
* At 575 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands...fields and pasture along the river
upstream and downstream from the gage behind Plant Hammond. The
access road near the intakes behind the plant will be under two
feet of water. The boat ramp near the intakes and a small portion
of an access road near and under the Georgia Highway 100 bridge
will be under 5 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$770
WGUS82 KFFC 270900
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
500 AM EDT Fri Mar 27 2020
...The Flood Warning continues for the following rivers in Georgia...
Armuchee Creek near Armuchee affecting Floyd County
Coosa River near Rome Mayos Bar L & D Park affecting Floyd County
Coosa River near Plant Hammond affecting Floyd County
GAC115-272259-
/O.CON.KFFC.FL.W.0267.000000T0000Z-000000T0000Z/
/ARCG1.1.ER.200325T1636Z.200326T0445Z.000000T0000Z.UU/
500 AM EDT Fri Mar 27 2020
The Flood Warning continues for
The Armuchee Creek near Armuchee.
* Until further notice.
* At 345 AM Friday the stage was 19.2 feet...and nearly steady.
* Minor flooding is occurring.
* Flood stage is 19.0 feet.
* At 19.0 feet...Flood stage is reached. Minor flooding of
woodlands...fields and pastures begins along the creek upstream and
downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$
GAC115-272259-
/O.CON.KFFC.FL.W.0268.000000T0000Z-000000T0000Z/
/RMBG1.1.ER.200325T1615Z.200326T1400Z.000000T0000Z.NO/
500 AM EDT Fri Mar 27 2020
The Flood Warning continues for
The Coosa River near Rome Mayos Bar L & D Park.
* Until further notice.
* At 430 AM Friday the stage was 25.6 feet...and falling.
* Minor flooding is occurring.
* Flood stage is 24.0 feet.
* At 26.0 feet...Minor flooding continues in the woodlands...fields
and pastures along the river upstream and downstream from the gage
on the old Lock and Dam behind the Trading Post. The boat ramp will
be completely under water at Lock and Dam park.
&&
LAT...LON 3425 8524 3421 8518 3417 8526 3420 8536
3425 8531 3423 8526
$$
GAC115-272259-
/O.CON.KFFC.FL.W.0266.000000T0000Z-000000T0000Z/
/HMMG1.1.ER.200325T1100Z.200326T1100Z.000000T0000Z.NO/
500 AM EDT Fri Mar 27 2020
The Flood Warning continues for
The Coosa River near Plant Hammond.
* Until further notice.
* The last stage recorded was 574.0 feet.
* Minor flooding was occurring.
* Flood stage is 570.0 feet.
* At 575.0 feet...Moderate flooding begins. Significant flooding
occurs in the woodlands...fields and pasture along the river
upstream and downstream from the gage behind Plant Hammond. The
access road near the intakes behind the plant will be under two
feet of water. The boat ramp near the intakes and a small portion
of an access road near and under the Georgia Highway 100 bridge
will be under 5 feet of water.
&&
LAT...LON 3425 8531 3420 8536 3421 8539 3427 8542 3428 8537
$$980
WGUS82 KFFC 271317
FLSFFC
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Statement
National Weather Service Peachtree City GA
917 AM EDT Fri Mar 27 2020
...The Flood Warning is cancelled for the following rivers in
Georgia...
Armuchee Creek near Armuchee affecting Floyd County
GAC115-271347-
/O.CAN.KFFC.FL.W.0267.000000T0000Z-200327T1317Z/
/ARCG1.1.ER.200325T1636Z.200326T0445Z.200327T1213Z.UU/
917 AM EDT Fri Mar 27 2020
The Flood Warning is cancelled for
The Armuchee Creek near Armuchee.
* This takes effect immediately.
* At 9 AM Friday the stage was 18.9 feet and falling.
* Flood stage is 19 feet.
* The creek/river will continue to fall.
* At 18.9 feet bankfull conditions continue along the creek upstream
and downstream from the gage on Old Dalton Road.
&&
LAT...LON 3449 8521 3448 8515 3442 8518 3436 8512
3433 8515 3442 8525
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Mar 25, 11:57 AM EDT, 17 minutes earlier.
Area forecast discussion, Mar 25, 11:57 AM EDT, 17 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 1157 AM EDT Wed Mar 25 2020 .UPDATE... The last of the isolated showers continue to exit central Georgia at this time. Dry weather will prevail through the remainder of the day courtesy of surface high pressure centered over the Ohio Valley. No major forecast changes are necessary at this time. RW && .PREV DISCUSSION... /Issued 751 AM EDT Wed Mar 25 2020/ PREV DISCUSSION... /issued 345 AM EDT Wed Mar 25 2020/ SHORT TERM /Today through Thursday/... The last in a series of short waves is moving through Central GA at this hour, allowing for continued embedded thunderstorms within a larger line of showers. Have kept in some higher pops for areas along and south of a CSG to MCN line initially but a dry day after that. Flow aloft remains zonal if not some slight ridging behind this activity and will see temps reach the lower 70s across North GA and lower 80s to the south. Should be a rare dry short term period as high pressure over the Ohio Valley transitions to the eastern seaboard and wedges on the lee side of the Carolinas on Thu. This will keep temps down slightly over the eastern tier Thu afternoon with temps struggling to get out of the 60s. No such issues for Central GA as temperatures reach the lower 80s for most of the area. Deese LONG TERM /Thursday Night through Tuesday/... The long term period begins on Thursday night with a mid- and upper-level ridge centered over the Southeast. The ridge will persist through Friday and much of Saturday, bringing dry conditions and a mostly to partly sunny sky. Southwesterly flow at the mid- and upper levels will return on Saturday as an upper- level trough and associated low pressure system organize across the Great Plains. At the surface, a cold front will push through North and Central Georgia late Saturday night through Sunday, bringing showers across the CWA. Subtle timing differences among the models remain, as the GFS is slightly quicker than the ECMWF with the arrival of rain in northwestern Georgia. There are also model discrepancies concerning how long showers/storms will linger into Sunday afternoon. Given MUCAPE still forecast to be around 1000 J/kg at most during the frontal passage, have maintained a slight chance of thunder on Sunday. Monday looks to be dry while the next system gets its act together across the South Central states. Another upper-level trough will impact the Southeast on Tuesday, though there are differences in the timing and intensity of the system. The GFS remains faster with a less-pronounced trough, while the ECMWF is slower with a deeper trough. This translates to uncertainty concerning the timing of rain on Tuesday, so went with chance PoPs (~30%) for much of the CWA on Tuesday. Day 1-7 WPC QPF calls for rainfall totals of 0.25 inch to 1 inch across Central Georgia, and 1 inch to 2.5 inches across North Georgia. Highs will be around 5 to 15 degrees above average Friday through Sunday, though portions of North Georgia could see highs closer to average on Sunday given the cold front passage and associated showers. For much of the CWA, highs will dip several degrees below average on Monday and Tuesday. Lows will be around 10 to 20 degrees above average Friday through Sunday, then 5 to 10 degrees above average for the first half of next week. Martin AVIATION... 12Z UPDATE... Line of SHRA has pushed south of all the terminals with just some lingering IF and LIFR. This should be fairly temporary compared to the last couple of days and should see MVFR at most sites by 14Z and VFR by 16Z. Winds have shifted to the west side and should remain there for most of the TAF period. A shift to NE however is anticipated for the overnight period Thu for ATL. //ATL CONFIDENCE...12Z UPDATE... Medium on IFR and LIFR duration. High on remaining elements. Deese && .PRELIMINARY POINT TEMPS/POPS... Athens 73 51 71 56 / 10 5 5 0 Atlanta 70 51 74 59 / 10 0 0 0 Blairsville 64 45 66 54 / 20 5 5 0 Cartersville 69 48 75 58 / 10 0 5 0 Columbus 79 54 82 61 / 10 0 0 0 Gainesville 70 50 67 55 / 10 5 10 0 Macon 78 52 79 58 / 20 0 0 0 Rome 69 47 76 58 / 10 0 5 0 Peachtree City 73 49 77 59 / 10 0 0 0 Vidalia 82 57 80 61 / 40 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RW AVIATION...
Hazardous weather outlook, Mar 25, 11:10 AM EDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1110 AM EDT Wed Mar 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261515- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1110 AM EDT Wed Mar 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... Thunderstorms will be possible over portions of north and central Georgia late Saturday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Local storm report, Mar 25, 11:57 AM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1157 AM EDT WED MAR 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM TSTM WND DMG 4 SW KINGSTON 34.19N 84.99W
03/24/2020 BARTOW GA EMERGENCY MNGR
EMA CALLED TO REPORT LARGE NUMBER (50-60) TREES DOWN,
SOME STRUCTURAL DAMAGE, AND A FLIPPED TRACTOR NEAR THE
INTERSECTION OF MACEDONIA ROAD AND BOSS ROAD.
&&
EVENT NUMBER FFC2000252
LUSKThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 9:50 PM EDT | Special Weather Statement | FFC | Chattooga, Walker | 25 min |
| Mar 24, 10:34 PM EDT | Special Weather Statement | FFC | Floyd | 26 min |
| Mar 24, 10:55 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Cobb, Floyd, Paulding, Polk | 50 min |
| Mar 24, 11:36 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 18 min |
| Mar 24, 11:54 PM EDT | Special Weather Statement | FFC | Gwinnett | 36 min |
| Mar 25, 5:33 AM EDT | River Flood Warning | FFC | Gordon | 4 days |
| Mar 25, 5:33 AM EDT | River Flood Warning | FFC | Dawson, Forsyth | 7 hr |
| Mar 25, 5:43 AM EDT | River Flood Warning | FFC | Forsyth | 9 hr |
| Mar 25, 5:43 AM EDT | River Flood Warning | FFC | Fulton | 2 hr |
| Mar 25, 7:22 AM EDT | River Flood Warning | FFC | Cherokee | 22 hr |
| Mar 25, 7:22 AM EDT | River Flood Warning | FFC | Cobb, Fulton | 21 days |
| Mar 25, 9:26 AM EDT | River Flood Warning | FFC | Elbert, Madison, Oglethorpe | 15 hr |
| Mar 25, 12:01 PM EDT | River Flood Warning | FFC | Floyd | 6 days |
| Mar 25, 12:19 PM EDT | River Flood Warning | FFC | Floyd | 3 days |
Nearby
River Flood Warnings in Georgia, 2020Every river flood warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.